# SDR ASOA201907195087

- Difficulty date: July 19, 2019
- Submitted: July 24, 2019
- Operation: Air carrier
- Aircraft: N48901
- Make and model: Emb EMB-145LR
- Aircraft serial: 145501
- Aircraft time: 42,124 hours, 32,600 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 66367
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING MX THE EMERGENCY LIGHT FLOOR PROXIMITY STRIP ROW 22A TO 24A WAS DISCOVERED INOP. MX PLACED ON MEL. ON 7/24/19 MX REMOVED AND REPLACED THE LIGHT STRIP WITH OPERATIONAL CHECK GOOD. A/C WAS APPROVED FOR RETURN TO SERVICE.
